# SDR LR7A2025071503766

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 49,961 hours, 26,911 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 7075T60125
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5301, FOUND WINDSHIELD FRAME DOUBLER CRACKED AT FS116, LBL42, WL232. / REPAIRED IAW LAC MEA 382-53-25-053.    NR# 1001288802.
